Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
Has anyone had this happen? I am going for a small dose (in my arm) of Resty because I am afraid to be one of the few who develops problems. (If you google "allergy to hyaluronic acid" you will see what I mean.) I see that it's not common, but DOES happen. . .
I had an allergic reaction to Hylaform when I had it injected into my nasolabial folds. It was weird because it happened about 3 months after I had it done. One day I woke up and the injection site was red, swollen, itchy and felt hot to the touch. I had to get cortisone shots to make it go away. It happened several times after that. Plus, the injection sites were lumpy.
I'm a little scared because I just got Restylane yesterday in the same place and I'm hoping this doesn't happen again. I'm hoping it was just a reaction to Hylaform. We'll see!
If you are allergic to a filler, you should never have it again. Every time you are exposed to the agent you are allergic to, the reactions gets worse. You are risking a systemic reaction, which is a medical emergency, if you continue with it.
Hi....i was afraid of an alergic reaction to Restylane and paid 225 for a tiny injection in my arm. It was fine and i had 6 or 7 vials since then with no problem. Also had one vial of perlane put in since with no problem.
I could have gone back and had the derm who injected the area use up the restylane, but i bought the smallest vial and there was very little left. Plus, i didn't trust him to inject my face.
Go with your gut and get the piece of mind. It is worth the dollars to know for sure if it is going to bother you.
All the best,
I had in all 6 vials of Juvederm Ultra with not a single problem than 1 vial of Juverderm's 'Voluma' & had a reaction about a 3plus weeks after!!, of bruises on injection sites-swelling so bad the plastic surgeon the nurse injector called in thought I had chin augmentation !, as well as the Voluma traveling down from my puppet lines down my neck like string all could be visibly seen so now 8 months on I cannot EVER have dermal fillers again so I am told by surgeons I am beyond upset I looked great with the juvederm & the Voluma is supposed to be the same with only larger molecules. So yes I had a reaction now I can't have anything again so I hope the allergan comes up with something else soon not only for myself but all the other Women how have had worse reaction than I even worse was I paid $1,200.00. Like giving a new lease on life than snatching it away but nothing is worth dying for.But a real confidence killer.
Scary.... I had restylane sub q 2,5 years ago and developed a delayed reaction. Really awful... Voluma is nearly the same so the big molecules is the problem in my opinion. It is better but the area is still lumpy to some degree. Are you in Europe, I am... Avoid to thick fillers
I had radiesse on my smile lines last Monday. As I got home my face got do swollen that I looked like a freak. I really panicked and got very sick over it. On Tuesday the swelling went down a little but I was feeling sick like ad if I had the flu. Wednesday the swelling went almost all down . I like the look now but I still feel sick but have no fever . My doctor tells me that the symptoms are nothing to do with Rafiesse but I got them that evening. Today is Friday I feel slightly better but cant get up and do the everyday things as I feel weak, sick but no fever . Did anyone experience anything similar after Radiesse?
I had 1 unit of Juvederm Ultra injected into my cheeks, using the bridging technique. The first time was in June 2010. No reaction, looked great. The second time was in June 2011. Immediate reaction of moderate swelling. I iced and did facial massage and lymph drainage, with mild improvement. There are hard lumps in my cheeks that the nurse tells me is lymph, not product. They are not visible to the naked eye, just palpation. With palpation they are a little tender. Over the last year the lumps very slowly diminished. My face's deep wrinkles and folds are back, 11 months later, and a small lump remains in each cheek. BTW I have a history of immune sensitivities and an autoimmune condition.
I got juvederm in nasalibal folds 3 months ago and for the last 2 weeks noticed a lump where it would have been injected(on one side) red and warm.Never thought of an allergic reaction as I have had juvederm before and it now just developing,but this is what it sounds like from reading this post!
hello all, anyone here have Juviderm filler in lines around mouth? i had it done yesterday afternoon, was fine, now as today progressed, so did redness & swelling of face around injection sites! Looks and feels really bad. anyone hav a severe reaction like that? I took 2 Benadryl tonight with little relief. I may stay home from work tomorrow due to the redess and raised bumps are so bad, i'm sure makeup would not cover it at this point. Wondering if I'm having a severe allergic reaction...
I had Juvederm, and for the first time Boletero above my lip for smoker's lines this past December. (I've used Juvederm for years now.)About three weeks later the upper left half of my lip swelled. There was no itching or pain, just the tightness that comes when something is swollen. The swelling lasted about four days, diminishing a little each day. The same thing happened again a few weeks after that. In fact I had the same thing happen five times. The length of time the swelling lasted decreased with each incident. At the end of March I was hospitalized with a severe allergic reaction to an antibiotic. My lip swelled the same day. I have no idea whether that was a coincidence.
I was told that there was fluid (not filler), but fluid as an allergic reaction to the filler. I haven't had any filler since then. But plan to go to a new dermatologist and get tested before I go forward. I'm hoping it was just the Boletero, not the Juve that caused the reaction.
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.